# SDR IPXA2016042202464

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,471 hours, 13,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ALERT DISPLAYED DURING EMERGENCY LT CHECK.   RT POWER SUPPLY EMERGENCY BATTERY PACK IAW MM 33-51-01-401 PERFORMED ADT/TEST IAW 33-51-01-700-802, ESR: 33-51-01-05-015.
